Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36454
標題: (Mathematical Methods of Operations Research,61(3):505-520)Comparative Analysis for the N Policy M/G/1 Queueing System with a Removable and Unreliable Server
作者: K. H. Wang
L. P. Wang
J. C. Ke
G. Chen
關鍵字: Control;Maximum entropy;M/G(G)/1 queue;Simulation;Unreliable server
出版社: Physica Verlag
Project: Mathematical Methods of Operations Research, Volume 61, Issue 3, Page(s) 505-520.
URI: http://hdl.handle.net/11455/36454
ISSN: 1432-2994
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.